# SDR DXTA2025012102033

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N866QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000118
- Aircraft time: 806 hours, 505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STAIR HARDWARE: MAIN CABIN DOOR HANDLE IS EXTREMELY DIFFICULT TO OPERATE. EXCESSIVE FORCE NEEDED WHEN OPENING AND CLOSING THE DOOR. REPEAT RIGHT UP. CORRECTIVE ACTION: ADJUSTED INNER HANDLE SHAFT AFT BELL CRANK. OPS CHECK GOOD. IAW CESSNA MODEL 700 MM 52-10-05
